It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 1 - 20 of 196 for tricor and side effects. (0.015 seconds)


... I recently started taking Tricor. At first I had no problems but now I have many severe side effects. For one thing since I have been taking Tricor my appetite has increased. I have put on weight since beginning Tricor. Now I have severe diarrhea. ... (2 replies)
... Any Tricor side effects to report? ... (3 replies)
... and I ran into serious muscle pain, weakness, and excercise intolerance within about 2 months... ... (2 replies)

... To be fair this condition already existed and was really the only bad thing I can say about tricor , I felt it had less side effects than any of the statins that I had tried . ... (3 replies)
... Itching and rashes are listed as side effects of this drug. Some can be quite serious. Do some more research on Tricor and beware of any other side effects. These drugs are not harmless. Take care. ... (1 replies)
... and I have been belching quite often. Can these be side effects of this medicine? ... (1 replies)
... Total 314 HDL 46 and LDL 194. Triglycerides were 369. ... (5 replies)
... nly possible as red yeast rice is a natural form of lovastatin although it is somewhat weaker than the manmade variety so you stand a better chance of not having side effects , they all affect the liver so it really depends on how your system tolerates it . ... (9 replies)
Lipitor and tricor
Sep 27, 2004
... was taking lipitor but choose to stop against dr. wishes was having severe muscle pain , weakness and fatique even though blood work on muscle test was fine. ... (24 replies)
... This is a great document but I can't list the site or quote from it because I would need permission from the author and permission from the moderators here so you can search it yourself it is a wealth of information on this forum. ... (6 replies)
... and is usually only done if you have both high LDL and high Triglycerides that haven't responded to lifestyle changes. ... (3 replies)
... Been taking lipitor for 4 yrs or so, 80mg last yr.. Quit that and tricor cold turkey about 3 wks. ago because of the side effects. Terrible muscle aches, burning pains, headache, alot of muscle movement, flu symptons, and weakness. ... (0 replies)
... It took me almost one and a half years for my muscle pains to completely disappear once I stopped taking my medicines. I had been on Lipitor for about 7 years, and when my doctor added Tricor to the mix, I had serious muscle aches within months... I stopped both, and didn't notice ANY improvement for several months. ... (4 replies)
... My new dr. wanted me to try the Zetia, but I told her I have heard it stinks for the stomach, she told me it was all in peoples heads. She gave me some samples, and I was in NO mood to argue with her, but as soon as I came home I ditched em in the pail. ... (35 replies)
... lorriem, Starting the beta blocker, i've become more out of breath, but it helped the feeling of passing out. I've had bleeding problems which i've been told are not related to the BB. I'm not so sure. Miranda (18 replies)
... I have seen several doctors for various ailments and honestly... I find their behavior baffling half the time. ... (9 replies)
... I took zocor for many years and had many problems I am now taking tricor and I have had no problems . I was switvhed from Inderal for a rapid heart rate and had been taking that for 30 years. I was then put on innopram and that had made me very dizzy but that has passed. ... (18 replies)
... I posted this before but after taking zocor and the other statins and all the stomach problems that they caused for years The Dr put me on Tricor and I feel great. I have been on that for about a year and no stomach problems. ... (35 replies)
... Tell you Doctor you want to try Niaspan first. It's niacin and only has two side effects that bothers some a lot, some only a little, and some not at all. ... (2 replies)
... I just don't know what is going on with my skin...it is painful and tender to the touch, starting on my scalp and down my neck and face. It is only on the right side and abruptly stops in the middle of my scalp. To brush my hair is painful or to put my face cream on. ... (14 replies)




Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 08:19 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!